# SDR DALA2023041202878

- Difficulty date: April 11, 2023
- Submitted: April 12, 2023
- Operation: Air carrier
- Aircraft: N948DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38731
- Aircraft time: 24,579 hours, 11,955 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2714736) DURING INSPECTION FOUND FORWARD CARGO COMPARTMENT RH FLOOR TRANSITION PANEL HAS AREAS OF CORROSION ON UPPER SURFACE BETWEEN BS 500C AND BS 500L. REMOVED, FABRICATED AND INSTALLED FWD CARGO 2 EA RH TRANSITION PANEL SECTIONS FROM STA 500C AND 500L AND REPAIR SPLICE BTW STA 500F AND STA 500G. IAW B737 SRM 53-00-53-1A, B737 SRM 53-00-53-2R REPAIR 5 AND B737 SRM 51-40-02-0G.
